MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC.; NEURO BACK PACK-LF

MEDLINE INDUSTRIES, INC.; NEURO BACK PACK-LF
Catalog Number DYNJ66797
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received by senior inventory clerk for surgical services, queen of the valley medical center, with additional information in regards to this complaint.Reporter confirms this incident occurred (b)(6) 2021 in the middle of a laminectomy procedure.Reporter further confirms, "large strands were coming loose from the gauze and needed to be removed that were on the incision." reporter state's, the frayed material was removed by hand by both the surgeon and technician.No serious injury or impact on the procedure had incurred.Reporter did not give an update as to how the patient is doing at this time.Samples are available for return and evaluation.Due to the reported incident, medical intervention and in an abundance of caution, a medwatch will be filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported large strands were coming loose from the gauze and needed to be removed from the incision.

Common Device Name
NEURO BACK PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11210374
Report Number1423395-2021-00007
Device Sequence Number14468569
Product Code OJG
UDI-Device Identifier10193489383027
UDI-Public10193489383027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ66797
Device Lot Number20JKB868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR